The period map for hypersurface sections of high degree of an arbitrary variety
Compositio Mathematica, Volume 55 (1985) no. 2, pp. 135-156.
@article{CM_1985__55_2_135_0,
     author = {Green, Mark L.},
     title = {The period map for hypersurface sections of high degree of an arbitrary variety},
     journal = {Compositio Mathematica},
     pages = {135--156},
     publisher = {Martinus Nijhoff Publishers},
     volume = {55},
     number = {2},
     year = {1985},
     zbl = {0588.14004},
     mrnumber = {795711},
     language = {en},
     url = {http://www.numdam.org/item/CM_1985__55_2_135_0/}
}
TY  - JOUR
AU  - Green, Mark L.
TI  - The period map for hypersurface sections of high degree of an arbitrary variety
JO  - Compositio Mathematica
PY  - 1985
DA  - 1985///
SP  - 135
EP  - 156
VL  - 55
IS  - 2
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1985__55_2_135_0/
UR  - https://zbmath.org/?q=an%3A0588.14004
UR  - https://www.ams.org/mathscinet-getitem?mr=795711
LA  - en
ID  - CM_1985__55_2_135_0
ER  - 
%0 Journal Article
%A Green, Mark L.
%T The period map for hypersurface sections of high degree of an arbitrary variety
%J Compositio Mathematica
%D 1985
%P 135-156
%V 55
%N 2
%I Martinus Nijhoff Publishers
%G en
%F CM_1985__55_2_135_0
Green, Mark L. The period map for hypersurface sections of high degree of an arbitrary variety. Compositio Mathematica, Volume 55 (1985) no. 2, pp. 135-156. http://www.numdam.org/item/CM_1985__55_2_135_0/

[A-C-G-H] E. Arbarello, M. Cornalba, P. Griffiths and J. Harris: Special Divisors on Algebraic Curves, to appear.

[C-G-Gr-H] J. Carlson, M. Green, P. Griffiths and J. Harris: Infinitesimal variations of Hodge structures. Comp. Math. 50 (1983) 109-205. | Numdam | MR | Zbl

[D] R. Donagi: Generic Torelli for projective hypersurfaces. Comp. Math. 50 (1983) 325-353. | Numdam | MR | Zbl

[G] M. Green: Koszul cohomology of projective varieties, J. Diff. Geom 19 (1984) 125-171. | MR | Zbl

[G-H] P. Griffiths and J. Harris: Principles of Algebraic Geometry, John Wiley and Sons (1978). | MR | Zbl

[M-Y] J. Mather and S. Yau: Classification of isolated hypersurface singularities by their moduli algebras: Invent. Math. 69 (1982) 243-251. | MR | Zbl